# SDR SWAA2015021936730

- Difficulty date: January 24, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB BEAM FRAME INNER CHORD AREA CRACKED AT BS 616.  REPAIRED CHORD IAW EA.
